Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences

Impact factor: 0.024
5-Year Impact Factor: 0.056

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

Buy Issue $221.00 Volume 34, 2002 Issue 3

DOI: 10.1615/JAutomatInfScien.v34.i3

Table of Contents:

Optimal Control of the System Described by a Quartic Equation with Conjugation Conditions
Ivan V. Sergienko, Vasiliy S. Deineka
19 pages
DOI: 10.1615/JAutomatInfScien.v34.i3.20
The Suboptimal Stochastic Control in Differential Game
Sergey V. Sokolov
9 pages
DOI: 10.1615/JAutomatInfScien.v34.i3.30
Search for the Global Minimum of a Nondifferentiable Function by the Method of Optimal Set Partitioning
Elena M. Kiseleva, Tatyana F. Stepanchuk
14 pages
DOI: 10.1615/JAutomatInfScien.v34.i3.40
On a Mechanism of Forced Redistribution of Energy between Normal Modes of Liquid with a Free Surface
Carlo Cattani, Alexander V. Konstantinov, Oleg S Limarchenko
7 pages
DOI: 10.1615/JAutomatInfScien.v34.i3.50
The Control of Stationary States of Two-Link Overturned Mathematical Pendulum with Viscoelastic Hinges and Follower Force on Elastic Upper End
Leonid G. Lobas, Luish Duarte. Patricio, lgor G. Boruk
10 pages
DOI: 10.1615/JAutomatInfScien.v34.i3.60